Doctor insights on:
Excessive Post Nasal Drip Heart Flutters
I have gastritis and allergies. Right now I have post nasal drip and bad heart burn can the post nasal drip cause this?
Post nasal drip is a term used to describe the common symptoms of sore throat and cough in the presence of a runny nose with sufferers experiencing a worsening of symptoms at night with mild relief during the day. Allergies or nasal/sinus infection cause excess mucous to "drip" into the throat when lying down resulting in congestion, irritation, and inflamation of ...Read more
I have been sick for a week. Weakness, post nasal drip, nausea, heart rate elevates sometime. Dr says my WBC is slightly low. Should I be concerned?
What is the best medicine for ear and nose congestion plus post nasal drip that will not cause insomnia or my heart to race?
See U physician: To make sure u don't have infection. ...Read more
I have had post nasal drip for the past few months. I am taking Zyrtec. And Flonase. I cannot take pseudoephedrine it makes heart race. What can I do?
I have white color post nasal drip and reflux A grade! How I will stop nasal drip? Does it stop with ppi? Its silence reflux, no heart burn ever, what nee
Chronic post nasal drip, belching, but no pain in stomach or heart. Drip stops after taking cetrizine tab. Nasal sprays failed. Can I say its not gerd/LPR?
I've had hoarseness and frequent throat clearing for years. Always thought it was post nasal drip but lately developed heart burn. Likely gerd related?
Possible: Or rather LPR, laryngopharyngeal reflux, that's when the stomach acid reaches the throat in GERD. Kindly ask your doctor to refer you to an ENT specialist who would examine your upper airways too for the possible post nasal drip as well, you may need treatment for both conditions, LPR can be controlled when GERD is controlled, good luck ...Read more
What can I take for nasal congestion and cough when taking meds for heart disease I caught a col and do not know what I am safe to take
I have POTS syndrome. Can I still take Claritin D for nasal congestion? I find it helps with my low blood pressure but increases my heart rate.
All day felt bloated and short of breath. PCP says no heart. This happened 8 mos ago when I had similar nasal congestion. ANXIETY? Gas? Cardiac? Please help
Seek medical workup.: Many different things cause shortness of breath and bloating. Common causes include your Nasal congestion for shortness of breath which could benefit from otc antihistaminics like Zyrtec. Did your pcp say no heart? Did he work you up? Heart=cardiac. In any case see your doctor. ...Read more
Flutters: Palpitations when lying down are annoying but generally not problematic from the standpoint of health. If it is frequent and bothersome you should consult your doctor to be sure nothing abnormal is causing it. ...Read more
Probably not, Rx for?:
Anything possible but 10mg, very small dose ; is sub-therapeutic for most people. If you have mitral value prolapse, this may unmasked it or a thyroid problem. A more plausible explanation is that the dose is not high enough to treat the underlying problem. Everything begins w/ DX ; why this is being prescribed ; other meds, r/o interactions.
Ask pcp about sympathetic nervous system cardiac syndrom. ...Read more
Go see your doctor: Ask for a holter monitor if u have heart flutter every day or a loop recorder if only a few times a week or month. That will help determine what's going on when your "heart flutters". It could be nothing or it could be something. Also check your thyroid (TSH) while there. And ask if beta blocker is an appropriate blood pressure medication to help control flutter. Ndhp calcium channel blockers, too. ...Read more
Depends: When you feel fluttering in your chest, it may be due to irregular, rapid heart beat, i.e. "arrythmia." if that is the case, the ekg will only show the abnormality if it is hooked up at the exact moment the symptoms occur, i.e. When the abnormal rhythm is present. (prolonged monitoring, with devices worn at home, can be used to try to capture the rhythm when symptoms of palpitations occur.). ...Read more
Aspartame sideeffect: There are reports in the literature that patients have reported chest pain and palpitations with aspartame ingestion. Like with any food or drug, patients can experience a variety of side effect symptoms. Try and avoid aspartame containing products and see if your symptoms resolve. ...Read more
What causes palpitations and heart flutters, like your heart is dropping in your chest or like it's drowning?
Skipped beat: Sounds like you're describing a Premature Ventricular Contraction (PVC), which feels like a short pause, followed by a single stronger beat. They're very common among otherwise healthy people and can be reduced by avoiding stimulants, such as caffeine. See a heart rhythm specialist (cardiac electrophysiologist) for further evaluation and to ensure your heart is healthy. ...Read more
Palpitations, heart flutters, like your heart drops in your chest likes its drowning and then goes back to normal, what to do?
Palpitation treat: Treatments include not using caffeine, alcohol, street drugs, smoking and other stimulant substances. Try to learn meditation and other calming techniques, cut out herbal substances, cough and cold medicines, nutritional supplements, see your doctor to be sure no direct heart problem and for treatment if the basics above don't help. ...Read more
My heart flutters alot, I don't have any other systoms it just scares me, sometimes it feels like gas. What could be goimg on?
Palpitations: Very likely, you are feeling some irregularity in your heart's rhythm. It is not indicative of a disease. Normal hearts beat >100, 000 times a day and there are always some beats out of rhythm. Stress, fatigue, stimulants (like nicotine or caffeine) can make it worse. If it continues to be bothersome, check with your doctor. Most often, it subsides on its own after a few days. ...Read more
I have heart flutters. It also feels like someone is squeezing or stepping on my chest. Could this be digestive health related?
Possibly but would: Rule out cardiac etiology.Get a more detailed answer ›
What does it mean when I put pressure on my chest by my heart and I lose my breath...i also have had moments of heart flutters?
Cardiac exam: You must beexamined and have an EKG taken. Your question cannot be answered online. ...Read more
Due to anxiety, I have been getting frequent heart palpitations where it feels like my heart flutters. Is this dangerous to my heart?
Not necessarily: Palpitations are a sign that the heart is getting more stimulation from the adrenaline surges that happen in anxiety or panic attacks. Very normal physiologic response. Prolonged surges over years could affect the heart, but at 21 years of age it is very unlikely. If u feel your skipping beats or being irregular u should seek medical help by seeing a doctor. ...Read more
I get frequent heart flutters and I have tightness in my chest on my left side at times, now actually. Do I need to go to the dr's?
Can severe health anxiety over heart cause frequent heart flutters during the day. Have had multiple ekgs in the past all were normal.
Yes, change it:
Stop consuming high carb foods (grains, lentils, potatoes based items). Also avoid milk protein since it causes inflammation. All these foods cause heart disease and anxiety.
Consume whole eggs, fish, meats, vegetables, avocados, saturated fat (butter, coconut oil), olive oil daily. Get 30-45 minutes of sunshine daily at noon or take vitD3 10, 000 IU/day. You should notice a difference in 1 month ...Read more
Been on Zoloft (sertraline) since october 1 at 50mg then increased to 100mg on november 23 is it possible now to start feeling heart flutters.
Unlikely related to: Your medication. I would recommend you see your family doctor for further cardiac evaluation. Best wishes. ...Read more